# SDR COEA0706908

- Difficulty date: March 7, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252200201
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE FOUND ON RT NACELLE REBATE FLANGE COMMON TO PANEL 486AL AND 486AR.  REPLACED FABRICATED REBATE PANELS IAW ATR SRM.  (M)
